Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 11, NWS Cleveland, OH

March 25, 2023Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 25, 2023, 2:35 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2023, 2:35 PM EDT (18:35 UTC)
Expired
Mar 25, 2023, 3:15 PM EDT
In force
40 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 151 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 2:51 PM EDTTSTM WND DMG4 Wsw Lake City, PALARGE TREE ON HOUSE NEAR OLD LAKE ROAD AND HOLLIDAY ROAD.
Mar 25, 2:51 PM EDTTSTM WND DMG6 W Platea, PANUMEROUS TREES BLOWN DOWN NEAR SPRINGFIELD TOWNSHIP.
Mar 25, 3:18 PM EDTHAIL 0.751 W Edinboro, PADIME TO NICKEL SIZE HAIL NEAR EDINBORO.
Mar 25, 3:24 PM EDTTSTM WND DMG1 N Venango, PAMULTIPLE POWER LINES AND TREES DOWN ACROSS THE AREA, SOME ON HOUSES.
Mar 25, 3:24 PM EDTTSTM WND GST 1002 Nne Venango, PADELAYED REPORT FROM MARCH 25. MICROBURST CONFIRMED IN VENANGO TOWNSHIP WITH WINDS OF 90-100 MPH. DAMAGE BEGAN JUST WEST OF PLANK ROAD WHERE NUMEROUS TREES WERE SNAPPED 10 TO 30 FEET ABOVE THE GROUND AND SCATTERED DEBRIS ACROSS PLANK ROAD BETWEEN MERRITTS LANDI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 1:01 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

484 
WUUS51 KCLE 251835
SVRCLE
PAC039-049-251915-
/O.NEW.KCLE.SV.W.0011.230325T1835Z-230325T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
235 PM EDT Sat Mar 25 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Erie County in northwestern Pennsylvania...
  Crawford County in northwestern Pennsylvania...

* Until 315 PM EDT.

* At 234 PM EDT, severe thunderstorms were located along a line
  extending from near North Kingsville to 7 miles northwest of
  Andover to near West Farmington, moving northeast at 70 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Erie, Meadville, Corry, Edinboro, Titusville, North East, Union
  City, Girard, Cambridge Springs, Waterford, Albion, Linesville,
  Wattsburg, Canadohta Lake, Pymatuning Central, Riceville,
  Harmonsburg, Northwest Harborcreek, Lincolnville and Guys Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7961 4162 7993 4154 8052 4198 8052
      4217 8011 4227 7976 4201 7976 4199 7961
TIME...MOT...LOC 1834Z 247DEG 60KT 4190 8071 4165 8070 4141 8101 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Iverson
1 follow-up statement
181 
WWUS51 KCLE 251856
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
256 PM EDT Sat Mar 25 2023

PAC039-049-251915-
/O.CON.KCLE.SV.W.0011.000000T0000Z-230325T1915Z/
Erie PA-Crawford PA-
256 PM EDT Sat Mar 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR ERIE AND NORTHERN CRAWFORD COUNTIES...

At 256 PM EDT, severe thunderstorms were located along a line
extending from near Girard to 8 miles northwest of Edinboro to near
Albion, moving northeast at 70 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Erie, Corry, Edinboro, North East, Union City, Girard, Cambridge
Springs, Waterford, Albion, Wattsburg, Canadohta Lake, Northwest
Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Lake City,
Conneautville, Cranesville, Springboro and Platea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4201 7976 4199 7961 4185 7961 4172 8048
      4199 8047 4217 8012 4227 7978
TIME...MOT...LOC 1856Z 241DEG 61KT 4206 8031 4196 8024 4182 8032 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Iverson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:20 PM EDT, 15 minutes earlier.

Area forecast discussion, Mar 25, 2:20 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
220 PM EDT Sat Mar 25 2023

.SYNOPSIS...
Low pressure over the lower Ohio River Valley this morning will
advance northeast today and and lift a warm front across the
area. The low will pass northwest of the forecast area and north
of Lake Erie by this evening, allowing a cold front to pass
through the area. High pressure will build in behind the system
for Sunday. A weak low will pass south of the area Sunday night
into Monday.

&&

.NEAR TERM /THROUGH SUNDAY/...

Update...

The forecast primarily remains valid per latest trends in
observations and model guidance. No changes appeared necessary
early this afternoon besides minor adjustments to our POP and
ambient weather grids. The surface low centered over southern
Lower MI will continue to deepen and move NE'ward to Georgian
Bay through this late evening. A surface warm front extending
SE'ward from the low and located near the NE OH/NW PA line at 2
PM EDT will continue moving NE'ward and should exit the rest of
our CWA by 4 PM. The low's trailing surface cold front appears
to have swept E'ward into our I-75 corridor counties around 2 PM
and should exit the rest of our CWA by ~7 PM this evening.
Isolated to scattered rain showers are expected along and ahead
of the surface fronts. In addition, isolated to scattered
surface-based and low-topped thunderstorms are expected along
and especially ahead of the surface cold front due to low-level
convergence and moist ascent along the front and established
downshear gust fronts interacting with a high shear/mainly low
CAPE environment in the warm sector. Cloud breaks and resulting
daytime heating/steepening low-level lapse rates will continue
to allow sizable DCAPE to exist in the warm sector boundary
layer through this early evening. Precip associated with the
warm sector showers and storms will likely be efficient at
transporting ~50-60 knot 850-700 mb flow down to the surface and
generate strong to damaging convective wind gusts in the
process, especially roughly along and east of the I-71 corridor.
The severe thunderstorm threat will end once the surface cold
front exits our CWA.

Only other update was to extend the High Wind Warning and Wind
Advisory to 12 AM EDT tonight for our whole CWA except Erie
County, PA, where the warning and advisory remain in effect
until 2 AM tomorrow morning. Diurnal convective mixing of the
warm sector boundary layer tapping into the stronger flow just
aloft will likely yield peak surface gusts to 50-60 mph in our
CWA. The same applies to relatively-deep mechanical mixing of
the boundary layer amidst strengthening low-level winds/CAA with
height and steepening low-level lapse rates for several hours
behind the surface cold front.

Previous Discussion...

Low pressure over southern Illinois this morning has a warm
front extended east along the Ohio River. As this system lifts
northeast, rain will continue to extend across the area ahead of
it, allowing for much of the area to get a half inch to one inch
of rainfall through dawn. While the main slug of rain is moving
through the region this morning, additional rain is forming
right ahead of the low across Illinois and Indiana and expect
some light rain to fill in and allow for higher PoPs to be
necessary. The front should reach the lake by late morning and
temperatures should surge with good warm advection and warm
sector mixing into the 50s. Winds should increase to at least 50
mph in the warm sector, given the robust wind field aloft and
the deepening low to the northwest. The main forecast questions
for the day will be: What is the environment ahead of the cold
front later today? And, what is the thunderstorm and possible
severe weather potential for today. This morning, south of the
low and ahead of the associated cold front there is a break in
the lower clouds and precipitation over far southern Indiana and
western Kentucky. This will push northeast into the area this
afternoon and suspect will allow for some of the temperatures in
the area to push 60 degrees. In the end, the warmer the area
goes, the more instability will be in place across the region
and the greater potential for thunderstorms. Any convection this
afternoon will have a great wind field to work with aloft to
bring down to the surface, so it would not take much to get some
rumbles that bring down 60 mph winds. Hence, the area is under a
marginal risk for severe weather. The best region is east, where
the cold front will reach later in the day. The best timing for
thunder is 3-7 PM. The cold front will cross the region by
evening and winds in the cold air advection regime should
increase to the 50 to 60 mph range, which is the main time of
concern for the High Wind Warning headlines. Have added Knox and
Holmes Counties to the warning this morning to align with the
addition of the Columbus metro and ILN's area.

The system will clear the region overnight and some lingering
rain showers that may change to snow will continue across
Northeast Ohio and Northwest Pennsylvania late tonight.
Low temperatures will fall into the lower 30s. High pressure
will build into the region for Sunday. Dry conditions are
expected and high temperatures will attempt to return toward the
50 degree mark across the area.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Low pressure passes west to east to the south of the CWA Monday with
an associated wave of showers followed quickly by an upper trough
axis late Monday night into Tuesday. Pattern aloft becomes zonal
and cool in northerly flow behind the surface low with high pressure
building in from the west.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Midweek high pressure yields to developing low pressure in the lee
of the Rockies for the end of the week. Warm front will form over
the southern lakes and will get into warm air advection Friday into
Saturday along with the return of POPs into the region.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Aloft, a low should move from southern Lake Michigan to southern
QC between 18Z/Sat and 18Z/Sun and be followed by a high
pressure ridge building from the central U.S. At the surface,
the attendant low should move from southwestern Lower MI to
southern QC. This will allow the accompanying warm front to
sweep northeastward through far-northeast OH and northwest PA
through about 20Z/Sat, while the trailing cold front should
sweep eastward early this afternoon through about 00Z/Sun.
Behind the cold front, a surface ridge builds from the Ozarks
and Mid MS Valley. Southeasterly regional surface winds of
10-20 knots, gusting up to 20-30 knots, veer to southwesterly
and increase to about 20-30 knots and gust up to about 30-50
knots, especially through this early evening. Behind the cold
front, southwesterly winds veer toward westerly and should ease
gradually to 10-20 knots. Gusts will also subside and eventually
cease across most of our region.

Scattered to widespread low clouds and VFR to MVFR ceilings are
expected through the TAF period. Isolated to scattered rain
showers are expected along and ahead of the surface warm front
and cold front, respectively. Isolated to scattered thunderstorms
are expected along and ahead of the cold front. Brief and
erratic surface gusts up to 50-60 knots and brief IFR
visibility/ceilings may accompany showers and storms within the
warm sector (i.e. behind the warm front and along/ahead of the
cold front). Odds favor fair weather behind the surface cold
front.

Outlook...Non-VFR possible with periods of rain and/or snow
Monday morning through Thursday morning.

&&

.MARINE...
Gale Warning and Low Water Advisory in effect for forecasted
southwest winds sustained 35-45kts in the open water zones east of
the islands at 12-18ft. Winds ease Sunday and wave heights decrease
accordingly. Winds turn northerly 10-15kts with the passage of a low
pressure system just to the south of Lake Erie Monday through
Tuesday with wave heights 2-4ft.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until midnight EDT tonight for OHZ003-
     006>013-017>020-027>031-036>038-047-089.
     Wind Advisory until midnight EDT tonight for OHZ014-021>023-
     032-033.
PA...Wind Advisory until midnight EDT tonight for PAZ003.
     High Wind Warning until 2 AM EDT Sunday for PAZ001.
     Wind Advisory until 2 AM EDT Sunday for PAZ002.
MARINE...Gale Warning until 8 PM EDT this evening for LEZ142>144-
     162>164.
     Low Water Advisory until 5 AM EDT Sunday for LEZ142>144-
     162>164.
     Gale Warning until 2 AM EDT Sunday for LEZ145>148-165>168.
     Gale Warning from 5 PM this afternoon to 5 AM EDT Sunday for
     LEZ149-169.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Jaszka/Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Jaszka
MARINE...26
Hazardous weather outlook, Mar 25, 3:14 AM EDT, 11 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
314 AM EDT Sat Mar 25 2023

OHZ006>009-017>019-027>030-036-037-047-260715-
Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Ashland-Marion-Morrow-Knox-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-260715-
Lucas-
314 AM EDT Sat Mar 25 2023

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-260715-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
314 AM EDT Sat Mar 25 2023

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
...LOW WATER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>148-165>168-260715-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
314 AM EDT Sat Mar 25 2023

...GALE WARNING IN EFFECT FROM NOON TODAY TO 2 AM EDT SUNDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-149-169-260715-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
314 AM EDT Sat Mar 25 2023

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-260715-
Lorain-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-012-089-260715-
Cuyahoga-Lake-Ashtabula Lakeshore-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ014-021>023-032-033-PAZ003-260715-
Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-Crawford-
314 AM EDT Sat Mar 25 2023

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ020-031-038-260715-
Medina-Wayne-Holmes-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-260715-
Southern Erie-
314 AM EDT Sat Mar 25 2023

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-260715-
Northern Erie-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT
SUNDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-260715-
Geauga-
314 AM EDT Sat Mar 25 2023

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 25, 2:16 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
216 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND GST     CHARDON                 41.57N 81.20W
03/25/2023  E60 MPH          GEAUGA             OH   AMATEUR RADIO

            50 TO 60 MPH WIND GUSTS WERE ESTIMATED.

&&

MG
Local storm report, Mar 25, 2:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
217 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     2 N SOUTH RUSSELL       41.46N 81.34W
03/25/2023  E60 MPH          GEAUGA             OH   AMATEUR RADIO

            55 TO 60 MPH WIND GUSTS WERE ESTIMATED.

&&

MG
Local storm report, Mar 25, 2:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
222 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TSTM WND GST     2 WSW SEVEN HILLS       41.37N 81.70W
03/25/2023  M71 MPH          CUYAHOGA           OH   MESONET

            MESONET STATION DW7394 PARMA.

&&

MG
Local storm report, Mar 25, 2:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
225 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     NON-TSTM WND GST 9 ENE OREGON            41.70N 83.26W
03/25/2023  M66 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON.

&&

MG
Local storm report, Mar 25, 2:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     3 SE GENEVA             41.77N 80.91W
03/25/2023                   ASHTABULA          OH   TRAINED SPOTTER

            TREES AND POWER LINES BLOWN DOWN OFF I-90.

&&

MG
Local storm report, Mar 25, 2:31 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
231 PM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND GST     2 S CHESTERLAND         41.49N 81.34W
03/25/2023  M62 MPH          GEAUGA             OH   BROADCAST MEDIA

            62 MPH WIND GUST MEASURED BY LOCAL MEDIA
            NEAR NOVELTY, OHIO.

&&

MG

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 9:47 PM EDTHigh Wind WarningCLECrawford, Erie26 hr
Mar 25, 3:14 PM EDTSevere Thunderstorm WarningCLECrawford, Erie46 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.